# SDR SCNA99748

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FWD LAV FLOORBEAMS AT RT BS 294 TO BS 344.  REMOVED CORROSION AT FS 294 TO 344 PER SRM 511006.  REMOVED LAV FLOOR SUPPORT PER SRM 513002.  FABRICATED NEW SUPPORT FROM BAC 1509100312 PER SAMPLE.  TREATED PER SRM 511002.  PRIMED PER MM 512002.  INSTALLED PER SRM 513002.
